# SDR VQIA2017111400002

- Difficulty date: September 19, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N851VA
- Make and model: Airbus A320-214
- Aircraft serial: 4999
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EXPERIENCED A FWD CARGO DOOR WARNING AT 1200 FT AND RTF.    ACCOMPLISHED A VISUAL INSPECTION OF DOOR WITH NO FINDINGS.   MX FOUND THE POSITION SENSOR 30WV WAS FOUND FOULED, THE SENSOR WAS CLEANED AND THE INDICATION SYSTEM WAS CONFIRMED FUNCTIONAL IAW TSM 52-361-00-810-A.
